# SDR FDEA2020081871927

- Difficulty date: August 17, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: A5786452400200
- Condition: Corroded
- Location: Nr 7 Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CORRODED BOLT ATTACHMENT ON SLAT TRACK NR 7 LOWER POSITION OF THE LT WING.  REPLACED THE BOLT IAW AMM 27-80-14-04.
